MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1180300777
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the air is entering into the syringe with the blood sample.
 
Additional Manufacturer Narrative
Update d2: brand name description.Update: d3 manufacturer address.Update: d4 model number from 1180600777 to 1180300777 & udi number.

Brand Name
3ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 e international speedway
deland FL 32724
MDR Report Key9158664
Report Number1915484-2019-01091
Device Sequence Number19325749
Product Code FMF
UDI-Device Identifier10884521013582
UDI-Public10884521013582
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300777
Device Catalogue Number1180300777
Device Lot Number920000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date02/03/2020
Patient Sequence Number1